Publication detail

Sandwich semigroups of solutions of certain functional equations and hyperstuctures determined by sandwiches of functions

CHVALINA, J. SVOBODA, Z.

Original Title

Sandwich semigroups of solutions of certain functional equations and hyperstuctures determined by sandwiches of functions

English Title

Sandwich semigroups of solutions of certain functional equations and hyperstuctures determined by sandwiches of functions

Type

journal article - other

Language

en

Original Abstract

Investigation of canonical forms of a certain class of functional differential equations needs treatment of two type equations. For respond to solvability and describing the solution we use the Cayley graphs of functions which are contained in equations. This method is illustrated on examples. Moreover there is studied the algebraic structure of solution sets of these equations.

English abstract

Investigation of canonical forms of a certain class of functional differential equations needs treatment of two type equations. For respond to solvability and describing the solution we use the Cayley graphs of functions which are contained in equations. This method is illustrated on examples. Moreover there is studied the algebraic structure of solution sets of these equations.

Keywords

Functional equation, functional-differential equation, monounanry algebra.

RIV year

2009

Released

01.02.2009

Publisher

STU Bratislava

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

II(2009)

Number

1

State

SK

Pages from

35

Pages to

43

Pages count

9

Documents

BibTex


@article{BUT47487,
  author="Jan {Chvalina} and Zdeněk {Svoboda}",
  title="Sandwich semigroups of solutions of certain functional equations and hyperstuctures determined by sandwiches of functions",
  annote="Investigation of canonical forms of a certain class of functional differential equations needs treatment of two type equations. For respond to solvability and describing the solution we use the Cayley graphs of functions which are contained in equations. This method is illustrated on examples. Moreover there is studied the algebraic structure of solution sets of these equations.",
  address="STU Bratislava",
  chapter="47487",
  institution="STU Bratislava",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="II(2009)",
  year="2009",
  month="february",
  pages="35--43",
  publisher="STU Bratislava",
  type="journal article - other"
}